# SDR GTIA2023101737547

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 41,807 hours, 19,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2
- Part time: 41,807 hours, 19,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED AT FR68 STR 23R MEASURING 1.5" LENGTH 1.0" WIDTH AND .027" DEPTH. RAF 01 CREATED. SDR SUBMITTED-REPAIRED R2 DOOR SILL BEAM FR68 AFT I/B HOLES PER A320 SRM 53-41-14-300-001 CAT A NOR REINSPECT
